Strong limit theorems for anisotropic random walks on ℤ2

E. Csáki, Miklós Csörgo, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study the path behaviour of the anisotropic random walk on the two-dimensional lattice ℤ2. Strong approximation of its components with independent Wiener processes is proved. We also give some asymptotic results for the local time in the periodic case.

Original languageEnglish
Pages (from-to)71-94
Number of pages24
JournalPeriodica Mathematica Hungarica
Volume67
Issue number1
DOIs
Publication statusPublished - Sep 2013

Fingerprint

Strong Limit Theorem
Strong Approximation
Wiener Process
Local Time
Random walk
Path

Keywords

  • 2-dimensional Wiener process
  • anisotropic random walk
  • laws of the iterated logarithm
  • local time
  • strong approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Strong limit theorems for anisotropic random walks on ℤ2. / Csáki, E.; Csörgo, Miklós; Földes, Antónia; Révész, Pál.

In: Periodica Mathematica Hungarica, Vol. 67, No. 1, 09.2013, p. 71-94.

Research output: Contribution to journalArticle

Csáki, E. ; Csörgo, Miklós ; Földes, Antónia ; Révész, Pál. / Strong limit theorems for anisotropic random walks on ℤ2. In: Periodica Mathematica Hungarica. 2013 ; Vol. 67, No. 1. pp. 71-94.
@article{f2ada1d03b3a46f5a8b8bb7caee47c98,
title = "Strong limit theorems for anisotropic random walks on ℤ2",
abstract = "We study the path behaviour of the anisotropic random walk on the two-dimensional lattice ℤ2. Strong approximation of its components with independent Wiener processes is proved. We also give some asymptotic results for the local time in the periodic case.",
keywords = "2-dimensional Wiener process, anisotropic random walk, laws of the iterated logarithm, local time, strong approximation",
author = "E. Cs{\'a}ki and Mikl{\'o}s Cs{\"o}rgo and Ant{\'o}nia F{\"o}ldes and P{\'a}l R{\'e}v{\'e}sz",
year = "2013",
month = "9",
doi = "10.1007/s10998-013-7408-9",
language = "English",
volume = "67",
pages = "71--94",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Strong limit theorems for anisotropic random walks on ℤ2

AU - Csáki, E.

AU - Csörgo, Miklós

AU - Földes, Antónia

AU - Révész, Pál

PY - 2013/9

Y1 - 2013/9

N2 - We study the path behaviour of the anisotropic random walk on the two-dimensional lattice ℤ2. Strong approximation of its components with independent Wiener processes is proved. We also give some asymptotic results for the local time in the periodic case.

AB - We study the path behaviour of the anisotropic random walk on the two-dimensional lattice ℤ2. Strong approximation of its components with independent Wiener processes is proved. We also give some asymptotic results for the local time in the periodic case.

KW - 2-dimensional Wiener process

KW - anisotropic random walk

KW - laws of the iterated logarithm

KW - local time

KW - strong approximation

UR - http://www.scopus.com/inward/record.url?scp=84881610280&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881610280&partnerID=8YFLogxK

U2 - 10.1007/s10998-013-7408-9

DO - 10.1007/s10998-013-7408-9

M3 - Article

VL - 67

SP - 71

EP - 94

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1

ER -